zbMATH — the first resource for mathematics

Über die Trichotomie von Lösungen einer nichtlinearen Vektordifferentialgleichung zweiter Ordnung. (German) Zbl 0707.34030
Consider the vector differential system \(x''=F(t,x)\) on \({\mathbb{R}}_ 0^+\times {\mathbb{R}}^ n\) with F of class \(C^ 1\), bounded on bounded x- sets and such that \[ \liminf_{| x_ i| \to \infty}f_ i(t,x_ i,z_ i)sign x_ i>0,\quad 1\leq i\leq n, \] uniformly in \((t,z_ i)\) with \(z_ i=(x_ 1,...,x_{i-1},x_{i+1}...,x_ n)\). It is proved that for each \(T>0\), all the solutions of the periodic problem on [0,T] such that \(\| x(0)\| \leq R\) have their norm bounded by the same constant R for all \(t\in [0,T]\). This remark is used to give conditions on the solution of the above system which imply that \(\| x(t)\| \to \infty\) when \(t\to \infty\).
Reviewer: J.Mawhin
34C11 Growth and boundedness of solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: EuDML
[1] Ding T.: Unbounded solutions of conservative oscillations under roughly periodic perturbations. Chin. Ann. Math. B5, 4, 1984, 687-694. · Zbl 0554.34023
[2] Ding T.: Boundedness of solutions of Duffing’s equation. J. Diff. Eqns 61, 2, 1986, 178-207. · Zbl 0619.34038
[3] Ding T.: An answer to Littlewood’s problem on boundedness for super-linear Duffing’s equation. Preprint, 1986.
[4] Andres O., Palát O.: Über die Existenz einer begrenzten und periodischen Lösung der nichtlinearisierte Jacobischen Gleichung mit negativ Definitivem Träger. Acta UPO 88, Math.26, 1987 · Zbl 0706.34031
[5] Andres J.: A useful proposition to nonlinear differential systems with a solution of the prescribed properties. Acta URO 85, Math. 25, 1986, 157-164. · Zbl 0641.34036
[6] Bebernes O. W., Jackson L. K.: Infinite interval boundary value problems for y” = f(x, y). Duke Math. J. 34, 1, 1967, 39-48. · Zbl 0145.33102
[7] Kiguradze I. T.: On the non-negative non-increasing solutions of non-linear second order differential equations. Ann. Math. Pura Appl. 4, 81, 1969, 162-192.
[8] Abduvaitov, Ch.: Někotorye dostatočnye uslovija suščestvovanija periodičeskich i ograničennych rešenij nělinějnych differencialnych uravněnij vtorogo porjadka. Diff. Urav. 21, 12, 1985, 2027-2036.
[9] Jackson L.: Subfunctions and second order ordinary differential inequalities. Adv. Math. 2, 1968, 307-363. · Zbl 0197.06401
[10] Bernfeld S. R., Lakshmikantham V.: An introduction to nonlinear boundary value problems. Academic Press, Inc., New York - London 1974, 44-46. · Zbl 0286.34018
[11] Schrader K.: Second and third order boundary value problems. Proceed. Amer. Math. Soc. 32, 1972, 247-252. · Zbl 0212.11303
[12] Hille E.: On the Landau - Kallman - Rota inequality. J. Approx. Theory 6, 1972, 117-122. · Zbl 0238.47007
[13] Hartman P.: Ordinary differential equations. Wiley, New York, 1964, 429. · Zbl 0125.32102
[14] Granas A., Guenther R. B., Lee J.W., O’Regan D.: Boundary value problems on infinite intervals and semiconductor devices. J. Math. Anal. Appl. 116, 2, 1986, 335-348. · Zbl 0594.34019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.